Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MCKESSON; EPIDURAL NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MCKESSON; EPIDURAL NEEDLE
Model Number
3076V2
Health Effect - Clinical Code
Hematoma (1884)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that multiple spinal needles.
New Search
Submit an Adverse Event Report
Brand Name
MCKESSON
Common Device Name
EPIDURAL NEEDLE
MDR Report Key
12502006
Report Number
1058382-2021-00001
Device Sequence Number
5122182
Product Code
BSP
UDI-Device Identifier
10612479201689
UDI-Public
10612479201689
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Administrator/Supervisor
Type of Report
Initial
Report Date
(Section B)
09/14/2021
Report Date
(Section F)
09/14/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
12/02/2025
Device Model Number
3076V2
Device Catalogue Number
TU18G350
Device Lot Number
2003562
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
09/01/2021
Device Age
9 MO
Date Report to Manufacturer
09/14/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
N
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;